Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 47, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Apr 12, 2007, 2:32 PM EDT for 7 counties in Florida; 10 counties in Georgia. It took effect at Apr 13, 2007, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 2:32 PM EDT (18:32 UTC)
- In effect from
- Apr 13, 2007, 11:00 AM EDT
- Expired
- Apr 13, 2007, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 144 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 121832 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 232 PM EDT THU APR 12 2007 GAZ132>136-149>152-162>164-122300- /O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ /O.NEW.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/ /O.CON.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT BETWEEN 15 AND 20 PERCENT WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ037-040-122300- /O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ /O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ PUTNAM-MARION- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT IN THE 30 TO 35 PERCENT RANGE WITH 3 TO 5 HOUR DURATIONS BELOW 35 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED WITH 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ020>025-030>032-035-036-122300- /O.UPG.KJAX.FW.A.0047.070413T1600Z-070414T0000Z/ /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ /O.CON.KJAX.FW.W.0046.000000T0000Z-070413T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO GUSTY WINDS AND LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT AROUND 20 PERCENT...WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED ACROSS THE INTERIOR COUNTIES WITH 5 TO 7 HOUR DURATIONS BELOW 35 PERCENT. FOR INLAND SECTIONS OF NASSAU AND DUVAL COUNTIES...MINIMUM RHS OF 20 TO 30 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. FOR COASTAL SECTIONS OF NASSAU AND DUVAL COUNTIES...MINIMUM RHS OF 30 TO 35 PERCENT WITH AROUND 4 HOUR DURATIONS BELOW 35 PERCENT EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ033-122300- /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ /O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ ST JOHNS- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED. THIS RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT BETWEEN 25 AND 30 PERCENT WITH 3 TO 5 HOUR DURATIONS BELOW 35 PERCENT. FRIDAY AFTERNOON...MINIMUM RHS OF 20 TO 30 PERCENT ARE EXPECTED FOR INLAND SECTIONS WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. ALONG THE COAST...MINIMUM RHS OF 30 TO 35 PERCENT WITH 3 TO 4 HOUR DURATIONS BELOW 35 PERCENT ARE EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ038-122300- /O.NEW.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ FLAGLER- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY DUE TO LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. MINIMUM RHS OF 25 TO 30 PERCENT ARE EXPECTED FRIDAY AFTERNOON WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ153-154-165-166-122300- /O.EXA.KJAX.FW.W.0046.000000T0000Z-070412T2300Z/ INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN- 232 PM EDT THU APR 12 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO GUSTY WINDS AND LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. WEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH DRIER AIR FILTERING INTO THE REGION THIS AFTERNOON. MINIMUM RHS WILL BOTTOM OUT BETWEEN 20 AND 25 PERCENT WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ECZ
6 follow-up statements
000 WWUS82 KJAX 130034 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 834 PM EDT THU APR 12 2007 FLZ020>025-030>033-035>038-040-131245- /O.CON.KJAX.FW.W.0047.070413T1600Z-070414T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 834 PM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. MINIMUM RHS OF 25 TO 30 PERCENT ARE EXPECTED FRIDAY AFTERNOON WITH 4 TO 6 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-131245- /O.CON.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 834 PM EDT THU APR 12 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT FRIDAY. MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ ECZ/JTD
000 WWUS82 KJAX 130730 AAA RFWJAX RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 AM EDT FRI APR 13 2007 FLZ020>025-030>033-035>038-040-140000- /O.EXT.KJAX.FW.W.0047.070413T1500Z-070414T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 330 AM EDT FRI APR 13 2007 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING. MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-132300- /O.CON.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 330 AM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ HESS
000 WWUS82 KJAX 131606 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1206 PM EDT FRI APR 13 2007 FLZ020>025-030>033-035>037-040-140415- /O.NEW.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/ /O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION- 1206 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO THE COMBINATION OF WIND AND LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY FALL TO 30 TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG WEST WINDS OF 20 TO 25 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR SUNDAY. $$ FLZ038-140000- /O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ FLAGLER- 1206 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ GAZ132>136-149>152-162>164-132300- /O.CON.KJAX.FW.W.0047.070413T1700Z-070413T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 1206 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ PP
000 WWUS82 KJAX 131815 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 215 PM EDT FRI APR 13 2007 FLZ020>025-030>033-035>037-040-140615- /O.NEW.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/ /O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ /O.CON.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION- 215 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO WIND AND POSSIBLE LOW RH... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING DUE TO WIND AND POSSIBLE LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT. A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH. LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT. THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY FALL TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ038-140615- /O.NEW.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/ /O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ FLAGLER- 215 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON DUE TO WIND AND POSSIBLE LOW RH... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. MINIMUM RHS OF 20 TO 25 PERCENT ARE EXPECTED THIS AFTERNOON WITH 6 TO 8 HOUR DURATIONS BELOW 35 PERCENT. A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH. LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY. $$ GAZ132>136-149>152-162>164-132300- /O.CON.KJAX.FW.W.0047.000000T0000Z-070413T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 215 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING DUE TO LONG DURATIONS OF LOW RH... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. MINIMUM RHS OF 15 TO 20 PERCENT ARE EXPECTED THIS AFTERNOON WITH 4 TO 6 HOUR DURATIONS BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ PP
000 WWUS82 KJAX 132323 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 723 PM EDT FRI APR 13 2007 GAZ132>136-149>152-162>164-140030- /O.EXP.KJAX.FW.W.0047.000000T0000Z-070413T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-ECHOLS-CLINCH-CHARLTON- 723 PM EDT FRI APR 13 2007 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ FLZ020>025-030>033-035>037-040-140100- /O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ /O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/ /O.CON.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION- 723 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH. LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT. THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY FALL TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ038-140100- /O.CON.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ /O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/ FLAGLER- 723 PM EDT FRI APR 13 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH. LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY. $$ MKT
000 WWUS82 KJAX 140004 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 804 PM EDT FRI APR 13 2007 FLZ020>025-030>033-035>037-040-141030- /O.EXP.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ /O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/ /O.CON.KJAX.FW.A.0048.070415T1800Z-070415T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-MARION- 804 PM EDT FRI APR 13 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE STRONG COLD FRONT WILL PUSH THROUGH THE AREA SUNDAY MORNING USHERING IN A MUCH DRIER AIRMASS TO THE AREA. LOWEST RHS MAY FALL TO 35 PERCENT DURING THE AFTERNOON IN ADDITION TO STRONG WEST WINDS OF 20 TO 25 MPH WITH GUSTS TO OVER 30 MPH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY AND SUNDAY. $$ FLZ038-141030- /O.EXP.KJAX.FW.W.0047.000000T0000Z-070414T0000Z/ /O.CON.KJAX.FW.A.0049.070414T1700Z-070414T2200Z/ FLAGLER- 804 PM EDT FRI APR 13 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT SATURDAY AFTERNOON. A STRONG COLD FRONT WILL APPROACH THE AREA SATURDAY RESULTING IN SOUTH WINDS INCREASING TO 15 TO 20 MPH WITH GUSTS TO NEAR 30 MPH. LOWEST RHS MAY ALSO FALL TO NEAR 35 PERCENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH FOR SATURDAY. $$ MKT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 12, 2:30 PM EDT, 2 minutes earlier.
Area forecast discussion, Apr 12, 2:30 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT THU APR 12 2007
...SLIGHT RISK OF SEVERE STORMS SATURDAY NIGHT...
.SHORT TERM (TONIGHT-SUN)...COLD FRONT SEEN ON VISIBLE IMAGERY
(CU FIELD) FROM NEAR FLAGLER BEACH TO SE OF OCALA MOVING RAPIDLY
SE. MUCH DRIER AIR FILTERING INTO THE AREA FROM THE NW. DEWPOINTS
DIPPING INTO THE UPPER 20S ACROSS THE FAR NW CWA. TONIGHT...RIDGE
OF HIGH PRESSURE BUILDS INTO THE AREA WITH WEAKEST GRADIENT ACROSS
EXTREME N FL INTO SE GA. WITH CLEAR SKIES AND LIGHT WIND...LEANED
TOWARDS THE COOLER MAV GUIDANCE WITH MIN TEMPS RANGING FROM THE
MID 40S WELL INLAND TO MID 50S ALONG THE COAST. FRIDAY WILL BE
CONTINUED DRY EVERYWHERE AND NOTICEABLY COOLER ALONG THE COAST DUE
TO A MORE ONSHORE FLOW IN THE AFTERNOON DUE TO THE WEAK GRADIENT.
WILL SEE MAX TEMPS IN THE MID 80S WELL INLAND BUT MID 70S ALONG
THE COAST. MAJOR CHANGES IN STORE OVER THE WEEKEND. MAJOR WARMUP
SATURDAY...WITH LATE DAY STORMS ACROSS THE FAR NW CWA...AS WINDS
VEER TO THE SOUTH AND SOUTHWEST AND INCREASE OUT AHEAD OF APPROACHING
STORM SYSTEM. GOOD AGREEMENT AMONG GFS/NAM ON PREFRONTAL SQUALL LINE
MOVING THROUGH...FIRST ACROSS THE SUWANNEE VALLEY REGION LATE SAT EVE
AND THE REMAINDER OF THE AREA EARLY SUN. STRONG JET DYNAMICS WITH
WITH WEAK INSTABILITY SUGGEST THE POSSIBILITY OF SEVERE WX WITH
DAMAGING WINDS AND ISOLATED TORNADOES THE MAIN CONCERN. SPC HAS AREA
UNDER SLIGHT RISK FOR DAY 3 (SWODY3). HAVE INCREASED QFPS AND COULD
SEE RAINFALL AMOUNTS 1 TO 2 INCHES IN SOME AREAS ESP OUT TO THE
WEST AND NORTHWEST OF JAX BY SUN AM.
.LONG TERM (MON-THURS)...MUCH COOLER AND DRIER AIR MOVES
IN MONDAY AS A CANADIAN AIRMASS MOVES INTO THE AREA AS
UPPER TROUGH AMPLIFIES INTO VORTEX ACROSS THE NE U.S.
COULD SEE MIN TEMPS DIP INTO THE 30S ACROSS INLAND SE GA. THE
AIRMASS QUICKLY MODIFIES BEGINNING TUES AS THE LOW MOVES
EAST AND RIDGE BUILDS IN. AN APPROACHING SHORT WAVE WILL BRING
A SLIGHT CHANCE OF SHOWERS TO THE AREA WED-THURS.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED.
&&
.MARINE...NO HEADLINES UNTIL SATURDAY WHEN SOUTHERLY GRADIENT INCREASES
AHEAD OF APPROACHING LOW PRESSURE SYSTEM...WITH SCEC HEADLINES
EXPECTED. THERE IS POSSIBILITY OF GALE FORCE GUSTS SUNDAY AND SUNDAY
NIGHT...ESPECIALLY IN OFFSHORE LEGS...AS DEPARTING LOW FURTHER
DEEPENS OVER THE WESTERN ATLANTIC WATERS...FURTHER TIGHTENING THE
LOCAL PRESSURE GRADIENT.
&&
.FIRE WX...HAVE EXPANDED RED FLAG WARNING TO INCLUDE ALL BUT FLAGLER
COUNTY IN NORTHEAST FLORIDA AS DEW-POINT VALUES ARE QUICKLY CRASHING
FROM THE NORTHWEST...UNDER GUSTY WESTERLY WINDS. RED FLAG WARNING IS
IN EFFECT FRIDAY AFTERNOON FOR ALL BUT COASTAL COUNTIES OF SOUTHEAST
GEORGIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 44 81 54 86 / 0 0 0 30
SSI 53 75 62 79 / 0 0 0 20
JAX 48 79 57 86 / 0 0 0 10
SGJ 55 75 63 85 / 0 0 0 10
GNV 48 83 58 87 / 0 0 0 10
OCF 49 85 58 88 / 0 0 0 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR MARION-PUTNAM-
ST JOHNS.
RED FLAG WARNING FROM 12 PM TO 8 PM EDT FRIDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-
SUWANNEE-UNION.
GA...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
RED FLAG WARNING FROM 1 PM TO 7 PM EDT FRIDAY FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...NONE.
&&
PP/ECZ/MMHazardous weather outlook, Apr 12, 3:58 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 358 AM EDT THU APR 12 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-130857- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 358 AM EDT THU APR 12 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...DANGEROUS FIRE GROWTH CONDITIONS TODAY... DRY CONDITIONS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON...AND COMBINED WITH BREEZY NORTHWEST WINDS WILL CREATE A HIGHER THAN NORMAL FIRE DANGER. A RED FLAG WARNING IS IN EFFECT FOR INLAND SOUTHEAST GEORGIA AND MOST OF INLAND NORTHEAST FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...SQUALL LINE EXPECTED SATURDAY NIGHT... ...WINDY CONDITIONS SUNDAY... DRY CONDITIONS ARE EXPECTED TO CONTINUE OVER THE AREA FRIDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. AREAS OF FOG ARE EXPECTED TO DEVELOP LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING ACROSS PORTIONS OF NORTHEAST FLORIDA...MAINLY EAST OF HIGHWAY 301. A SQUALL LINE IS EXPECTED TO PRECEDE A COLD FRONTAL PASSAGE LATE SATURDAY INTO EARLY SUNDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE MAIN CONCERN STRONG DOWNBURST WINDS. WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT SUNDAY WITH SUSTAINED SPEEDS 20 TO 25 MPH WITH HIGHER GUSTS OVER LAND AND GALES POSSIBLE OVER THE COASTAL WATERS. A LAKE WIND ADVISORY WILL LIKELY BE NEEDED LATE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS IS ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:05 PM EDT | Special Marine Warning | JAX | 55 min |
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.